U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Can you overdose on too many lisinopril?

1 doctor answer4 doctors weighed in
Dr. Jared Fialkow
Specializes in Nephrology and Dialysis
Yes: You can take too much of any medication and it can cause problems. With Lisinopril you can get kidney failure, hypotension (low blood pressure), high potassium. You should never take more than the dose prescribed by your physician.

Related questions

A 35-year-old member asked:
Is lisinopril a ccb?
3 doctor answers7 doctors weighed in
A 47-year-old member asked:
How fast does lisinopril work?
1 doctor answer2 doctors weighed in
A 43-year-old member asked:
Can i take lisinopril at night?
2 doctor answers5 doctors weighed in
A 46-year-old member asked:
What is lisinopril used to treat?
2 doctor answers4 doctors weighed in
A 42-year-old member asked:
How do I withdraw from lisinopril?
1 doctor answer2 doctors weighed in
Last updated Jun 29, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.